# SDR TRBA2006054

- Difficulty date: July 22, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, LEFT ENGINE FIRE WARNING.  A/C RETURNED TO GATE FOR CHECK.  PERFORMED LT ENGINE RUNUP AND NO FIRE INDICATION NOTED.  CONCLUSION OF FALSE WARNING INDICATION.  (M)
